# SDR GLBA20110627G

- Difficulty date: June 27, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,036 hours, 40,936 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Part time: 32,036 hours, 40,936 cycles
- Component: Door, Beech
- Component part number: 12943004521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP, MX FOUND A CRACK IN THE INNER SKIN OF THE EMERGENCY EXIT AT 6A, VERT LENGTH 3.25"M ABD HORZ 3".   MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-52-007.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
